AMS eContent Search Results
Matches for: msc=(58D29) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Oscar García-Prada, Ana Peón-Nieto and S. Ramanan. Higgs bundles for real groups and the Hitchin--Kostant--Rallis section. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sean Lawton. Poisson geometry of $\mathrm {SL}(3,\mathbb {C})$-character varieties relative to a surface with boundary. Trans. Amer. Math. Soc. 361 (2009) 2397-2429. MR 2471924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. P. Goulden, J. L. Harer and D. M. Jackson. A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves. Trans. Amer. Math. Soc. 353 (2001) 4405-4427. MR 1851176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ravi Vakil. Genus $0$ and $1$ Hurwitz numbers: Recursions, formulas, and graph-theoretic interpretations. Trans. Amer. Math. Soc. 353 (2001) 4025-4038. MR 1837218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society